# SDR CA991103080

- Difficulty date: October 13, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,655 hours
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: MPN102EH2EB
- Condition: Failed
- Location: Nr 1 Tat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUTOPILOT FLIGHT DIRECTOR ETC FAILED IN FLIGHT. NR 1 TAT SENSOR REPLACED.
